Alert archive / Kentucky / Severe Thunderstorm Warnings in 2022
Severe Thunderstorm Warning 4, NWS Louisville, KY
NWS Louisville, KY issued this severe thunderstorm warning at Jan 1, 2022, 5:13 AM CST for Adair County, Metcalfe County, Russell County, Kentucky. It was in force for 32 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jan 1, 2022, 5:13 AM CST (11:13 UTC)
- Expired
- Jan 1, 2022, 5:45 AM CST
- In force
- 32 min
- Issued by
- NWS Louisville, KY
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 50.0 mph
Counties Adair County, KY, Metcalfe County, KY, Russell County, KY
The radar
The Louisville radar (KLVX), 110 km from the middle of the area, began a volume at 11:12 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jan 1, 5:17 AM CST | HAIL 1.5 | 4 Ene Gascon, KY | |
| Jan 1, 5:29 AM CST | HAIL 1.25 | Columbia, KY | VIEWER REPORTED HALF DOLLAR HAIL IN COLUMBIA. TIME ESTIMATED FROM RADAR. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 4 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Dec 31, 11:57 PM CST | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 00:00Z, 11.2 hours before the alert went out and 146 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 336 J/kg
- Mixed-layer CIN
- -83 J/kg
- Mixed-layer LCL
- 894 m above ground
- 0-6 km bulk shear
- 79 kt
- 0-1 km storm-relative helicity
- 223 m²/s²
- 0-3 km storm-relative helicity
- 268 m²/s²
- Significant tornado parameter
- 0.4
- Supercell composite
- 2.3
The text
As transmitted.
621
WUUS53 KLMK 011113
SVRLMK
KYC001-169-207-011145-
/O.NEW.KLMK.SV.W.0004.220101T1113Z-220101T1145Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Louisville KY
513 AM CST Sat Jan 1 2022
The National Weather Service in Louisville has issued a
* Severe Thunderstorm Warning for...
West central Russell County in south central Kentucky...
Central Metcalfe County in south central Kentucky...
Adair County in south central Kentucky...
* Until 545 AM CST.
* At 513 AM CST, a severe thunderstorm was located near Edmonton,
moving east at 45 mph.
HAZARD...Quarter size hail.
SOURCE...Radar indicated.
IMPACT...Damage to vehicles is expected.
* Locations impacted include...
Columbia.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 700 AM CST for south central
and central Kentucky.
For your protection move to an interior room on the lowest floor of a
building.
Large hail and damaging winds and continuous cloud to ground
lightning is occurring with this storm. Move indoors immediately.
Lightning is one of nature's leading killers. Remember, if you can
hear thunder, you are close enough to be struck by lightning.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3696 8561 3708 8564 3711 8555 3711 8552
3715 8542 3723 8516 3696 8510
TIME...MOT...LOC 1113Z 259DEG 39KT 3702 8564
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...<50 MPH
$$
RJS2 follow-up statements
268
WWUS53 KLMK 011131
SVSLMK
Severe Weather Statement
National Weather Service Louisville KY
531 AM CST Sat Jan 1 2022
KYC169-011140-
/O.CAN.KLMK.SV.W.0004.000000T0000Z-220101T1145Z/
Metcalfe KY-
531 AM CST Sat Jan 1 2022
...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL METCALFE COUNTY IS
CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until 700 AM CST for south central
Kentucky.
LAT...LON 3700 8539 3703 8543 3706 8543 3711 8540
3720 8515 3696 8510
TIME...MOT...LOC 1130Z 259DEG 46KT 3706 8531
$$
KYC001-207-011145-
/O.CON.KLMK.SV.W.0004.000000T0000Z-220101T1145Z/
Russell KY-Adair KY-
531 AM CST Sat Jan 1 2022
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 AM CST
FOR WEST CENTRAL RUSSELL AND CENTRAL ADAIR COUNTIES...
At 530 AM CST, a severe thunderstorm was located over Columbia,
moving east at 55 mph.
HAZARD...Ping pong ball size hail.
SOURCE...Trained weather spotters.
IMPACT...People and animals outdoors will be injured. Expect damage
to roofs, siding, windows, and vehicles.
Locations impacted include...
Columbia, Christine, Gradyville, Gadberry, Esto, Bliss, Garlin,
Fairplay, Crocus and Flatwood.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 700 AM CST for south central
Kentucky.
For your protection move to an interior room on the lowest floor of a
building.
To report severe weather contact your nearest law enforcement agency.
They will send your report to the National Weather Service office in
Louisville.
Continuous cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.
&&
LAT...LON 3700 8539 3703 8543 3706 8543 3711 8540
3720 8515 3696 8510
TIME...MOT...LOC 1130Z 259DEG 46KT 3706 8531
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.50 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...<50 MPH
$$
RJS270
WWUS53 KLMK 011145
SVSLMK
Severe Weather Statement
National Weather Service Louisville KY
545 AM CST Sat Jan 1 2022
KYC001-207-011155-
/O.EXP.KLMK.SV.W.0004.000000T0000Z-220101T1145Z/
Russell KY-Adair KY-
545 AM CST Sat Jan 1 2022
...THE SEVERE THUNDERSTORM WARNING FOR WEST CENTRAL RUSSELL AND
CENTRAL ADAIR COUNTIES HAS EXPIRED...
The storm which prompted the warning has moved out of the area.
Therefore, the warning has been allowed to expire.
A Tornado Watch remains in effect until 700 AM CST for south central
Kentucky.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Louisville.
LAT...LON 3700 8539 3703 8543 3706 8543 3711 8540
3720 8515 3696 8510
TIME...MOT...LOC 1145Z 259DEG 39KT 3709 8514
$$
RJSWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Louisville, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jan 1, 3:36 AM CST, 1 hour 37 minutes earlier.
Area forecast discussion, Jan 1, 3:36 AM CST, 1 hour 37 minutes before
Area Forecast Discussion
National Weather Service Louisville KY
436 AM EST Sat Jan 1 2022
...Updated Hydrology Discussion...
.Short Term...(Today and tonight)
Issued at 241 AM EST Sat Jan 1 2022
...Heavy rainfall Event Unfolding...
...Severe Weather Still Possible...
Training storms set up overnight from Arkansas to Kentucky ahead of
a long surface boundary. Precipitable water values over 1.5" have
encouraged efficient rainfall producing convection and will likely
lead to flooding concerns today. One to three inches of additional
rainfall appears likely throughout much of central Kentucky and
southern Indiana, with the heaviest amounts between the Ohio River
and the Cumberland Parkway.
Low pressure will ride up the boundary and approach from the
southwest this morning, then move across central Kentucky from
southwest to northeast this afternoon. As it approaches, the showers
and embedded storms over southern Kentucky will lift slightly
northward, bringing locally heavy rain farther north, along the
surface boundary, than what we have been seeing overnight. This may
leave the southeast corner of central Kentucky, including the Dale
Hollow and Lake Cumberland regions, relatively dry and susceptible
to supercell development this afternoon. However, instability is
progged to remain relatively weak along with weak mid-level lapse
rates. Soundings show some degree of mid-level warmth, though the
least capping will be found over the aforementioned areas of
southeast central Kentucky. Shear will be sufficient for organized
storms and the risk of rotation.
Outside of thunderstorms, synoptic winds will become gusty this
afternoon from the Tennessee border to the southern Blue Grass under
a potent low level jet from the lower Mississippi Valley to the
central Appalachians. Gusts of 30-40 mph will be possible. After
conferring with neighboring offices, will hold off on any wind
headline for now, given uncertainties of just how strong surface
gusts will be.
The low will swing its cold front through the region this evening.
Any isolated storms that might develop this afternoon will be
overtaken by a broad band of showers and embedded storms ahead of
the front as it sweeps eastward. Behind the front overnight low
clouds will persist and very light rain is expected.
&&
.Long Term...(Sunday through Friday)
Issued at 250 AM EST Sat Jan 1 2022
Synopsis...Axis of positively-tilted, highly amplified shortwave
trough tracks through the Ohio Valley towards the Northeast while it
gets absorbed by an upper-low over the Hudson Bay. Behind that
system, a combination of zonal flow aloft and a Canadian surface
high pressure bring a drier and noticeable colder air mass. However,
such features won't last a prolonged time since another mid-level
wave and associated cyclonic flow should establish themselves over
the eastern two-thirds of the CONUS by the middle of next week.
Sunday...Forecast soundings of the post-frontal air mass show a
saturated low-level layer and a significant temperature drop as the
day progresses. The temperature swing between Saturday evening (mid
50s) and Sunday mid morning (upper 30s) is approximately 20 degrees.
On top of that, strong NW winds due to isallobaric effects will
ensue wind chill readings in the 20s during most of the day.
Additionally, there is a non-zero chance of wintry precipitation in
the afternoon/evening period due to the possible overlap of 1) below-
freezing thermal profile, 2) a saturated layer, and 3)
frontogenetical zone at 700 mb due to surface cyclogenesis moving
along the Southeast. It seems that the best chance of measurable
snow exists in the area south of I-64 and east of I-65 where there
might be ice in the DGZ for necessary crystal production. However,
farther north this feature is lacking, so expect lighter
accumulations.
Monday - Wednesday... As the surface high pressure settles in,
strong subsidence and dry air are responsible for maintaining quiet
and sunny days. Winds will decrease while still from the north which
maintains the steady cold intrusion in our forecast area. We wake up
to temperatures well below freezing Monday and Tuesday morning (in
the 20s). By Wednesday, the center of high pressure will be moving
over the Atlantic Ocean which allows a wind shift to a southerly
component and a subtle rise of the mercury/moisture with increasing
cloud coverage
Thursday - Saturday... The upper-level synoptic pattern favors
surface cyclogenesis over the South. The low will track north-
northeast bisecting the Ohio Valley. Cold air will be rushed just
behind the surface low and attendant cold front to enhance winter
precipitation processes. The combination of an anafront and/or
deformation zone at the back of the low will support winter precip.
It is important to mention that GEFS members are not as aggressive
with this event as EPS members are, but the signal for measurable
snow amounts is already there for Thursday. Friday and Saturday will
be sunny and extremely cold as minimum temps will fall to the teens
and highs will struggle to stay above freezing.
&&
.Aviation...(06Z TAF Issuance)
Issued at 1255 AM EST Sat Jan 1 2022
There are a myriad of weather factors at play for this TAF cycle.
First, a warm front and associated strong storms are lifting through
south-central KY at this moment. Reduced VIS to IFR category is very
likely where these cells track, mainly BWG and LEX. Besides, there
is a conditional possibility of strong gusts with the most robust
cells. Meanwhile, SDF and HNB are initially farther north from the
aforementioned scenario; that's why light rain with MVFR VIS is the
most immediate impact to those locations. The warm front should
then be departing towards the northeast after sunrise as a cold
front pushes from the Midwest. As this scenario develops, CIGS and
VIS will be in the IFR range and there is high confidence that those
elements will stay that way for a prolonged time. Then, the
instability ahead of the cold front will induce a line of
strong/severe storms with the main hazard being strong winds and
heavy rain. However, there is a non-zero chance of an isolated
tornado embedded in the main band. Finally, by tomorrow evening all
terminals should progressively improve to MVFR/VFR conditions.
&&
.Hydrology...
Issued at 430 AM EDT Sat Jan 1 2022
As a warm front lifts northward through south central Kentucky,
thunderstorm coverage will increase. The combination of an axis of
enhanced PW, deep moist convergence, and training convection is
supporting rainfall accumulations on the order of 2 inches in 3
hours as noted in the Barren County KY Mesonet station. WPC's QPF
for the coming 24 hours highlights a SW-NE band of heavy
precipitation on the order of 2-4 inches along central KY. Part of
the coming rain might fall over already saturated soils or
hydrophobic areas, which can surpass current flash flood guidance.
Excessive runoff will cause crests in several Lower Ohio Basin
rivers. Latest AHPS forecast package shows moderate stage flooding
for Peaks Mill by Sunday morning. Moreover, minor flooding is
expected for the following rivers between Sunday and Monday:
Rochester, Woodbury Upper, Boston, Dundee, and Blue Licks Spring.
There are other sites that should be closely monitored as we head
into next week for rapid flow rises. Always remember to turn around
when flooding is occurring and find an alternative way.
&&
.LMK WATCHES/WARNINGS/ADVISORIES...
IN...Flood Watch through this evening for INZ076>079-083-084-089>092.
KY...Flood Watch through this evening for KYZ023>043-045>049-053>057-
061>067-070>078-081-082.
&&
Short Term...13
Long Term...ALL
Aviation...ALL
Hydrology...ALLHazardous weather outlook, Jan 1, 3:35 AM CST, 1 hour 38 minutes before
Hazardous Weather Outlook National Weather Service Louisville KY 435 AM EST Sat Jan 1 2022 INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-020945- Orange-Washington-Scott-Jefferson-Dubois-Crawford-Perry-Harrison- Floyd-Clark-Hancock-Breckinridge-Meade-Ohio-Grayson-Hardin-Bullitt- Oldham-Trimble-Henry-Shelby-Franklin-Spencer-Anderson-Woodford- Fayette-Bourbon-Nicholas-Nelson-Mercer-Jessamine-Larue-Marion-Boyle- Garrard-Madison- Including the cities of Paoli, Salem, Scottsburg, Madison, Jasper, English, Tell City, Corydon, New Albany, Jeffersonville, Lewisport, Hawesville, Hardinsburg, Brandenburg, Hartford, Leitchfield, Elizabethtown, Shepherdsville, Louisville, La Grange, Bedford, Milton, New Castle, Shelbyville, Frankfort, Georgetown, Cynthiana, Taylorsville, Lawrenceburg, Versailles, Lexington, Paris, Carlisle, Bardstown, Springfield, Harrodsburg, Nicholasville, Winchester, Hodgenville, Lebanon, Danville, Lancaster, and Richmond 435 AM EST Sat Jan 1 2022 /335 AM CST Sat Jan 1 2022/ ...FLOOD WATCH IN EFFECT THROUGH THIS EVENING... This hazardous weather outlook is for portions of south central Indiana and Central Kentucky. .DAY ONE...Today and Tonight. Periods of moderate to heavy rainfall are expected through this evening, especially in Kentucky. Locally heavy rainfall may cause flooding impacts, especially in areas where heavy rain persists for more than a few hours. There will also be a threat of severe weather with some of the strongest storms, mainly in southern Kentucky. The main threats will be locally damaging winds and hail but isolated tornadoes cannot be ruled out. .DAYS TWO THROUGH SEVEN...Sunday through Friday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotters will be needed to report instances of heavy rainfall and severe weather this evening through Saturday evening. KYZ061>067-070>078-081-082-020945- Butler-Edmonson-Hart-Green-Taylor-Casey-Lincoln-Logan-Warren-Simpson- Allen-Barren-Monroe-Metcalfe-Adair-Russell-Cumberland-Clinton- Including the cities of Morgantown, Brownsville, Horse Cave, Greensburg, Campbellsville, Liberty, Stanford, Russellville, Bowling Green, Franklin, Providence, Scottsville, Glasgow, Tompkinsville, Edmonton, Columbia, Jamestown, Burkesville, and Albany 435 AM EST Sat Jan 1 2022 /335 AM CST Sat Jan 1 2022/ ...FLOOD WATCH IN EFFECT THROUGH THIS EVENING... ...TORNADO WATCH 2 IN EFFECT UNTIL 8 AM EST /7 AM CST/ THIS MORNING... This hazardous weather outlook is for portions of south central Indiana and Central Kentucky. .DAY ONE...Today and Tonight. Periods of moderate to heavy rainfall are expected through this evening, especially in Kentucky. Locally heavy rainfall may cause flooding impacts, especially in areas where heavy rain persists for more than a few hours. There will also be a threat of severe weather with some of the strongest storms, mainly in southern Kentucky. The main threats will be locally damaging winds and hail but isolated tornadoes cannot be ruled out. Southwest winds gusting to 30-40 mph can be expected this afternoon, especially in the Dale Hollow and Lake Cumberland regions. .DAYS TWO THROUGH SEVEN...Sunday through Friday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotters will be needed to report instances of heavy rainfall and severe weather through this evening. 13/ALL
In the hours before
Special weather statement, Jan 1, 3:28 AM CST, 1 hour 45 minutes before
Special Weather Statement
National Weather Service Louisville KY
328 AM CST Sat Jan 1 2022
KYZ070-011000-
Logan KY-
328 AM CST Sat Jan 1 2022
...Strong thunderstorms will impact portions of Logan County through
400 AM CST...
At 328 AM CST, Doppler radar was tracking strong thunderstorms along
a line extending from 12 miles southwest of Dunmor to near Elkton to
near Oak Grove. Movement was east at 50 mph.
HAZARD...Wind gusts up to 50 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Russellville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
These storms may re-intensify, so be certain to monitor local radio
stations and available television stations for additional
information and possible warnings from the National Weather Service.
A Tornado Watch remains in effect until 700 AM CST for south central
Kentucky.
&&
LAT...LON 3674 8706 3676 8705 3685 8706 3705 8705
3707 8691 3706 8684 3701 8670 3681 8674
3664 8696 3664 8706
TIME...MOT...LOC 0928Z 255DEG 42KT 3692 8712 3676 8717 3662 8741
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH
RJSSpecial weather statement, Jan 1, 3:33 AM CST, 1 hour 40 minutes before
Special Weather Statement National Weather Service Louisville KY 433 AM EST Sat Jan 1 2022 KYZ066-067-073>078-081-082-011800- Casey-Lincoln-Allen-Barren-Monroe-Metcalfe-Adair-Russell- Cumberland-Clinton- Including the cities of Liberty, Stanford, Scottsville, Glasgow, Tompkinsville, Edmonton, Columbia, Jamestown, Burkesville, and Albany 433 AM EST Sat Jan 1 2022 /333 AM CST Sat Jan 1 2022/ ...Gusty Winds This Afternoon... Southwest winds ahead of an incoming cold front will become gusty this afternoon, possibly gusting 30-40 mph. High profile vehicles may have some difficulty on east-west roads in open areas. Holiday decorations may be adversely affected. 13
Special weather statement, Jan 1, 3:56 AM CST, 1 hour 17 minutes before
Special Weather Statement
National Weather Service Louisville KY
356 AM CST Sat Jan 1 2022
KYZ070>072-011030-
Warren KY-Logan KY-Simpson KY-
356 AM CST Sat Jan 1 2022
...A strong thunderstorm will impact portions of central Logan,
northern Simpson and southwestern Warren Counties through 430 AM
CST...
At 356 AM CST, Doppler radar was tracking a strong thunderstorm near
Russellville, moving east at 55 mph.
HAZARD...Winds in excess of 40 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
This strong thunderstorm will be near...
Memphis Junction and Crestmoor around 415 AM CST.
Other locations in the path of this storm include Mount Victor,
Bowling Green and Plum Springs.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
A Tornado Watch remains in effect until 700 AM CST for south central
Kentucky.
&&
LAT...LON 3698 8691 3702 8672 3700 8667 3703 8666
3707 8642 3699 8627 3682 8645 3675 8698
TIME...MOT...LOC 0956Z 253DEG 49KT 3688 8681
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH
RJSLocal storm report, Jan 1, 5:05 AM CST, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
605 AM EST SAT JAN 1 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 AM FLASH FLOOD 2 WNW HISEVILLE 37.11N 85.85W
01/01/2022 BARREN KY LAW ENFORCEMENT
MINOR FLOODING ALONG KY 70 IN SPOTS THAT
FLOOD EASILY.
&&
13Local storm report, Jan 1, 5:07 AM CST, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
607 AM EST SAT JAN 1 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 AM FLASH FLOOD 2 SSE HAYS 37.00N 86.12W
01/01/2022 BARREN KY LAW ENFORCEMENT
MINOR FLOODING AT HOWSER ROAD AND MERRY OAKS
RAILTON ROAD.
&&
13Local storm report, Jan 1, 5:12 AM CST, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
612 AM EST SAT JAN 1 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0610 AM FLASH FLOOD 5 ENE EXIE 37.18N 85.44W
01/01/2022 GREEN KY LAW ENFORCEMENT
WATER OVER KY 61...MAY NEED TO BE CLOSED
SOON.
&&
13The office that day
Everything else NWS Louisville, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 31, 9:18 PM CST | Special Weather Statement | LMK | Scott | 27 min |
| Dec 31, 9:46 PM CST | Special Weather Statement | LMK | Bourbon | 44 min |
| Jan 1, 12:28 AM CST | Special Weather Statement | LMK | Logan | 17 min |
| Jan 1, 12:49 AM CST | Special Weather Statement | LMK | Simpson | 26 min |
| Jan 1, 1:06 AM CST | Special Weather Statement | LMK | Warren | 24 min |
| Jan 1, 1:08 AM CST | Areal Flood Advisory | LMK | Adair, Allen, Barren, Cumberland, Green, Logan and 3 more | 3 hr |
| Jan 1, 1:24 AM CST | Special Weather Statement | LMK | Warren | 36 min |
| Jan 1, 1:46 AM CST | Special Weather Statement | LMK | Casey | 29 min |
| Jan 1, 2:21 AM CST | Severe Thunderstorm Warning | LMK | Barren, Green, Metcalfe | 24 min |
| Jan 1, 2:39 AM CST | Special Weather Statement | LMK | Adair | 36 min |
| Jan 1, 3:13 AM CST | Flash Flood Warning | LMK | Allen, Barren, Metcalfe, Warren | 5 hr |
| Jan 1, 3:28 AM CST | Special Weather Statement | LMK | Logan | 32 min |
| Jan 1, 3:39 AM CST | Flash Flood Warning | LMK | Adair, Casey, Green, Metcalfe, Taylor | 5 hr |
| Jan 1, 3:56 AM CST | Special Weather Statement | LMK | Logan, Warren | 34 min |
| Jan 1, 4:02 AM CST | Areal Flood Advisory | LMK | Adair, Allen, Barren, Butler, Casey, Edmonson and 9 more | 3 hr |
| Jan 1, 4:20 AM CST | Severe Thunderstorm Warning | LMK | Allen, Barren, Edmonson, Warren | 25 min |
| Jan 1, 4:39 AM CST | Severe Thunderstorm Warning | LMK | Barren, Green, Metcalfe | 36 min |
| Jan 1, 4:47 AM CST | Flash Flood Warning | LMK | Lincoln | 3 hr |
| Jan 1, 5:39 AM CST | Severe Thunderstorm Warning | LMK | Adair, Casey, Russell | 21 min |
| Jan 1, 7:41 AM CST | Special Weather Statement | LMK | Metcalfe | 34 min |
| Jan 1, 8:08 AM CST | Flash Flood Warning | LMK | Adair, Allen, Barren, Casey, Green, Lincoln and 4 more | 4 hr |
| Jan 1, 9:38 AM CST | Special Weather Statement | LMK | Larue | 22 min |
| Jan 1, 9:49 AM CST | River Flood Warning | LMK | Butler, Warren | 5 days |
| Jan 1, 9:49 AM CST | River Flood Warning | LMK | Hart | 59 hr |
| Jan 1, 9:49 AM CST | River Flood Warning | LMK | Butler, Muhlenberg, Ohio | 6 days |
| Jan 1, 10:02 AM CST | Special Weather Statement | LMK | Larue | 43 min |
| Jan 1, 10:09 AM CST | Special Weather Statement | LMK | Grayson | 36 min |
| Jan 1, 10:23 AM CST | Special Weather Statement | LMK | Butler, Edmonson, Logan, Simpson, Warren | 37 min |
| Jan 1, 10:37 AM CST | Severe Thunderstorm Warning | LMK | Logan | 38 min |
| Jan 1, 10:50 AM CST | Special Weather Statement | LMK | Larue | 25 min |
| Jan 1, 11:00 AM CST | Severe Thunderstorm Warning | LMK | Edmonson | 15 min |
| Jan 1, 11:05 AM CST | Special Weather Statement | LMK | Hart | 25 min |
| Jan 1, 11:08 AM CST | Tornado Warning | LMK | Edmonson, Hart | 22 min |
| Jan 1, 11:18 AM CST | Severe Thunderstorm Warning | LMK | Logan | 27 min |
| Jan 1, 11:24 AM CST | Tornado Warning | LMK | Logan, Simpson | 21 min |
| Jan 1, 11:39 AM CST | Tornado Warning | LMK | Logan, Simpson, Warren | 36 min |
| Jan 1, 11:43 AM CST | Tornado Warning | LMK | Logan, Simpson, Warren | 32 min |
| Jan 1, 11:46 AM CST | Severe Thunderstorm Warning | LMK | Marion, Washington | 14 min |
| Jan 1, 12:00 PM CST | Areal Flood Warning | LMK | Adair, Allen, Barren, Casey, Green, Lincoln and 4 more | 6 hr |
| Jan 1, 12:08 PM CST | Tornado Warning | LMK | Marion, Taylor | 22 min |
| Jan 1, 12:08 PM CST | Tornado Warning | LMK | Barren, Edmonson, Green, Hart, Metcalfe | 37 min |
| Jan 1, 12:14 PM CST | Areal Flood Advisory | LMK | Bullitt, Grayson, Hardin, Hart, Larue, Marion and 4 more | 4 hr |
| Jan 1, 12:14 PM CST | Special Weather Statement | LMK | Barren | 16 min |
| Jan 1, 12:14 PM CST | Severe Thunderstorm Warning | LMK | Green, Taylor | 16 min |
| Jan 1, 12:15 PM CST | Areal Flood Advisory | LMK | Butler, Edmonson, Grayson, Hart, Logan, Ohio and 1 more | 4 hr |
| Jan 1, 12:30 PM CST | Severe Thunderstorm Warning | LMK | Barren, Metcalfe | 30 min |
| Jan 1, 12:46 PM CST | Severe Thunderstorm Warning | LMK | Adair, Casey, Green, Marion, Taylor | 29 min |
| Jan 1, 12:49 PM CST | Special Weather Statement | LMK | Clinton | 26 min |
| Jan 1, 12:52 PM CST | Severe Thunderstorm Warning | LMK | Adair, Green, Metcalfe | 23 min |
| Jan 1, 12:55 PM CST | Tornado Warning | LMK | Madison | 8 min |
| Jan 1, 12:56 PM CST | Special Weather Statement | LMK | Cumberland | 34 min |
| Jan 1, 1:01 PM CST | Areal Flood Advisory | LMK | Anderson, Bourbon, Boyle, Clark, Fayette, Garrard and 9 more | 4 hr |
| Jan 1, 1:03 PM CST | Areal Flood Advisory | LMK | Barren, Casey, Edmonson, Green, Hart, Larue and 4 more | 4 hr |
| Jan 1, 1:08 PM CST | Severe Thunderstorm Warning | LMK | Allen, Monroe | 37 min |
| Jan 1, 1:30 PM CST | Special Weather Statement | LMK | Russell | 30 min |
| Jan 1, 1:34 PM CST | Severe Thunderstorm Warning | LMK | Clinton, Cumberland, Metcalfe, Monroe | 26 min |
| Jan 1, 1:40 PM CST | Areal Flood Advisory | LMK | Adair, Allen, Barren, Clinton, Cumberland, Metcalfe and 2 more | 4 hr |
| Jan 1, 1:49 PM CST | River Flood Warning | LMK | Bourbon | 38 hr |
| Jan 1, 1:53 PM CST | Severe Thunderstorm Warning | LMK | Clinton, Cumberland, Russell | 37 min |
| Jan 1, 2:03 PM CST | River Flood Warning | LMK | Hardin, Nelson | 3 days |
| Jan 1, 4:11 PM CST | River Flood Warning | LMK | Franklin | 27 hr |
Nearby
Severe Thunderstorm Warnings in Kentucky, 2022Every severe thunderstorm warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.